# SDR NACA20060046

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 40,331 hours
- Engine: Pwa R2800CB3
- Engine time: 2,539 hours
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Supercharger
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 2,539 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 3 ENGINE BACKFIRING DURING TAKEOFF ROLL.  REPLACED NR 3 ENGINE DUE TO BLOWER FAILURE.  REF NAC DC-6MM SEC V PG 1-9.
